My wife was placed on flagyl to treat bacterial vaginosis about a moonth ago. Things seemed ok until recently when she has had blood in her stool and abdominal pains. They just put her on an antibiotic called levaquin 500mg for 2 weeks. Does this mean she was most likely misdiagnosd and that the real problem was more along the lines of ghonnorhea? She said they thought it to be more than likely an infection that was impacting her liver, or kidneys but she is one of those people who won't ever open up about what she's faced with because she feels the need to be strong. So now I turn to you. In your opinion based on the prescription and the prior condition... Is it ghonnorhea or something else?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.